# SDR 06FDEA03800

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 12,164 hours, 6,586 cycles
- Engine: Ge CF680
- Engine time: 12,202 hours, 6,583 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 1 HOUR OF FLIGHT NR 1 OIL QUANTITY STARTED TO DECREASE.  ALL OTHER INDICATIONS NORMAL.  AFTER  APPROX 2 HOURS OF FLIGHT THE OIL PRESSURE STARTED TO FLUCTUATE PLUS OR MINUS 15 PSI.  PER QRH THIS COULD BE ABNORMAL, DIVERTED TO KDEN.  ENGINE NR 1 LEFT AT IDLE, NO SHUTDOWN.  NO EMERGENCY DECLARED.  OIL LEAKING FROM NR 1 STARTER DRIVE PAD AS PER AMM 71-70-00-6-05 CAPPED STARTER DRIVE PAD DRAIN AND STOWED CLOSED AND SECURED COWLING AS PER AMM 71-13-00.  A/C LIMITED TO 10 CYCLES.  REMOVED AND REPLACED STARTER DRIVE PAD CARBON AND MAGNETIC SEAL REF A300-600 MM 72-65-00-8-05.  REINSTALLED STARTER REF A300 MM 80-13-01-4-05.
